Is it possible to 'overdose' on vaccines?
At least not if the vaccine is given with some tome between.
A vaccine is not a drug, a vaccine is not medication.
A vaccine is particles that activates the immune system.
A little like when you make rock sugar. You have a sugar solution that is sweet and liquid. And if you just let it cool you'll get sugarwater. But if you ad a string or a stick or a few grains of sugar, the liquid will start to crystallize.
You need these starter grains to make the hard kystals.
Vaccines are starter grains.
The vaccines activates a process where the immune sytem construct a specific rock that can be used to throw at a specific disease.
And then the rocks are made. If you ad a new acrivator molecule, nothing really happens. They are small and insignificant. They are only added to start the process. When process is finished, new activation molecules don't really do anything.
So no, you can't overdose vaccines. You might some flu like symptoms while the imune system remove the activator molecules, and that's it.